# SDR PLGA326951

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Engine: Ge CT75A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P035
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DCA - ON CLIMB-OUT, LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  POWER REDUCED TO FLIGHT IDLE AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT DIVERTED TO BWI LANDING WITHOUT INCIDENT WITH THE LT ENGINE AT FLIGHT IDLE.  MAINTENANCE DISPATCHED TO THE AIRCRAFT AND FOUND AN O-RING IN THE AXIS O-RING IN THE AXIS BB SEAL HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE SEAL, PERFORMED THE REQUIRED GROUND RUNS AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
